Prof. T. Sengadir

  • TOP 5 PUBLICATION
  • T.Sengadir and Kanagamuthu, Numerical Solution of Bounded Solutions on an infinite interval, (Journal of Analysis) Vol 16 (2008), 81-87
  • T.Sengadir and D. Piriadarshani, Numerical Solution of a Neutral Differential Equation with Infinite Delay, Differ. Eqn. Dyn. Syst. 20 (2012), no. 1, 17–34
  • D. Piriadarshani and T.Sengadir,.Asymptotic stability of differential equations with infinite delay. J. Appl. Math. (2012) Art. ID 804509, 10 pp.4
  • T.Sengadir and D. Piriadarshani, Discrete semigroups approximations of initial and initial boundary value problems for first order pde’s in unbounded domains, Inter.J of Num.Methods and App. (2014) Vol 11 (2) 69-86
  • D. Piriadarshani and T.Sengadir,"Existence of solutions and semi discretization for PDE with infinite delay" Differential Equations & Applications - DEA. Volume 7, Number 3 (2015), 313–331
  • EDUCATIONAL QUALIFICATION
  • Ph.D., Mathematics - Department of Mathematics, IIT Mumbai.

Experience

  • Professor, Department of Mathematics, CUTN

    December 2011-till date

  • Visiting faculty, Department of Mathematics, CUTN

    August 2010-December 2011

  • Associate Professor, SSN College of Engineering

    October 2008 - July 2010

  • Assistant Professor, SSN College of Engineering

    October 2005 - September 2008

  • Office-in-Charge, Sri Chandrasekarendra Saraswathi Viswamaha Vidyalaya

    September 1999 - April 2000

  • lecturer, Indian Institute of Science, Bangalore

    April 1996 - September 1999

  • Post Doctoral Fellow, Chennai Mathematical Institute

    March 1996

  • Post Doctoral Fellow, Institute of Mathematical Sciences, Chennai

    June 1993 - January 1996